| Model Number |
110022 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
"description of the incident: phenomena of "coring" of pieces of plastic during the preparation of various injectable molecules at the time of sampling the product from its container.Need for thorough visual inspection to detect these plastic particles before starting the infusions by electric syringe.Incidents more frequent during the preparation of propofol syringes, but also observed with other molecules.Current condition of the patient: risk of injection of plastic particles need for careful visual inspection before setting up the infusions leading to an increase in the care load with loss of time and need to remake a new syringe if particles are discovered after preparation.Actions taken in the care facility for the care of the patient: repeated visual inspections before setting up the infusions.".
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 12/18/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.(b)(4) was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Corrective actions include optimization of sandblasting process and equipment, increase inspection sampling frequency, and update engineering drawings to clarify sandblasting requirements.Corrective actions were verified by inspection of 3 batchs produced after improvement implementation.